Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6285 Publications


2018 | Research Data | IST-REx-ID: 5585 | OA
Igler, C., Lagator, M., Tkačik, G., Bollback, J. P., & Guet, C. C. (2018). Data for the paper Evolutionary potential of transcription factors for gene regulatory rewiring. IST Austria. https://doi.org/10.15479/AT:ISTA:108
View | Files available | DOI
 

2018 | Conference Paper | IST-REx-ID: 6340 | OA
Goharshady, A. K., Behrouz, A., & Chatterjee, K. (2018). Secure Credit Reporting on the Blockchain. In Proceedings of the IEEE International Conference on Blockchain (pp. 1343–1348). Halifax, Canada: IEEE. https://doi.org/10.1109/Cybermatics_2018.2018.00231
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 6009 | OA
Chatterjee, K., Ibsen-Jensen, R., Goharshady, A. K., & Pavlogiannis, A. (2018). Algorithms for algebraic path properties in concurrent systems of constant treewidth components. ACM Transactions on Programming Languages and Systems. Association for Computing Machinery (ACM). https://doi.org/10.1145/3210257
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Conference Paper | IST-REx-ID: 5977 | OA
Chatterjee, K., Fu, H., Goharshady, A. K., & Okati, N. (2018). Computational approaches for stochastic shortest path on succinct MDPs. In Proceedings of the Twenty-Seventh International Joint Conference on Artificial Intelligence (Vol. 2018, pp. 4700–4707). Stockholm, Sweden: IJCAI. https://doi.org/10.24963/ijcai.2018/653
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Conference Paper | IST-REx-ID: 66 | OA
Chatterjee, K., Goharshady, A. K., Ibsen-Jensen, R., & Velner, Y. (2018). Ergodic mean-payoff games for the analysis of attacks in crypto-currencies (Vol. 118). Presented at the CONCUR: Conference on Concurrency Theory, Beijing, China: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.CONCUR.2018.11
View | Files available | DOI | arXiv
 

2018 | Conference Paper | IST-REx-ID: 311 | OA
Chatterjee, K., Goharshady, A. K., & Velner, Y. (2018). Quantitative analysis of smart contracts (Vol. 10801, pp. 739–767). Presented at the ESOP: European Symposium on Programming, Thessaloniki, Greece: Springer. https://doi.org/10.1007/978-3-319-89884-1_26
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 422 | OA
Kühnen, J., Scarselli, D., Schaner, M., & Hof, B. (2018). Relaminarization by steady modification of the streamwise velocity profile in a pipe. Flow Turbulence and Combustion. Springer. https://doi.org/10.1007/s10494-018-9896-4
View | Files available | DOI
 

2018 | Thesis | IST-REx-ID: 26 | OA
Steinrück, M. (2018). The influence of sequence context on the evolution of bacterial gene expression. IST Austria. https://doi.org/10.15479/AT:ISTA:th1059
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 461 | OA
Kühnen, J., Song, B., Scarselli, D., Budanur, N. B., Riedl, M., Willis, A., … Hof, B. (2018). Destabilizing turbulence in pipe flow. Nature Physics. Nature Publishing Group. https://doi.org/10.1038/s41567-017-0018-3
View | Files available | DOI | Download Preprint (ext.)
 

2018 | Thesis | IST-REx-ID: 50 | OA
Capek, D. (2018). Optogenetic Frizzled 7 reveals a permissive function of Wnt/PCP signaling in directed mesenchymal cell migration. IST Austria. https://doi.org/10.15479/AT:ISTA:TH_1031
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 265
Browning, T. D., & Vishe, P. (2017). Rational curves on smooth hypersurfaces of low degree. Geometric Methods in Algebra and Number Theory. Mathematical Sciences Publishers. https://doi.org/10.2140/ant.2017.11.1657
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning, T. D., & Heath Brown, R. (2017). Forms in many variables and differing degrees. Journal of the European Mathematical Society. European Mathematical Society Publishing House. https://doi.org/10.4171/JEMS/668
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning, T. D. (2017). Many cubic surfaces contain rational points. Mathematika. Cambridge University Press. https://doi.org/10.1112/S0025579317000195
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning, T. D., & Prendiville, S. (2017). A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rnw096
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning, T. D., & Loughran, D. (2017). Varieties with too many rational points. Mathematische Zeitschrift. Springer. https://doi.org/10.1007/s00209-016-1746-2
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 270 | OA
Browning, T. D., & Gorodnik, A. (2017). Power-free values of polynomials on symmetric varieties. Proceedings of the London Mathematical Society. Wiley Blackwell. https://doi.org/10.1112/plms.12030
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Browning, T. D., & Prendiville, S. (2017). Improvements in Birch’s theorem on forms in many variables. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter. https://doi.org/doi.org/10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Browning, T. D., & Matthiesen, L. (2017). Norm forms for arbitrary number fields as products of linear polynomials. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.24033/asens.2348
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov, V. (2017). A faster approximation algorithm for the Gibbs partition function. In Proceedings of the 31st Conference On Learning Theory (Vol. 75, pp. 228–249). PMLR.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 796 | OA
Keller, A. J., Dieterle, P., Fang, M., Berger, B., Fink, J. M., & Painter, O. (2017). Al transmon qubits on silicon on insulator for quantum device integration. Applied Physics Letters. American Institute of Physics. https://doi.org/10.1063/1.4994661
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications